# SDR SWAA2021011338526

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A CRACK IS BEYOND THE ALLOWABLE DAMAGE LIMITS.  REPAIR PERFORMED FROM BS 500D TO BS 540 MATERIAL USED ALUMINUM SHEETS PN: 7075-T0-0.050 AND 7075-0.045 AND HEAT TREATED AND CONVERTED FROM T0 TO T6.
